# SDR P5CA9500744

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Te Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AND DELAMINATED FIBERGLASS PANEL, LEFT WING TRAILING EDGE OUTBOARD OF INBOARD AILERON.  REPAIRED PER BOEING SRM.
